MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp 4.0mm Oval Solid Carbide Bur Extra Long; Bur, Surgical, General & Plastic Surgery

Stryker Instruments-a division of Stryker Corp 4.0mm Oval Solid Carbide Bur Extra Long; Bur, Surgical, General & Plastic Surgery
Catalog Number 5300030901
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
4.0mm Oval Solid Carbide Bur Extra Long
Common Device Name
Bur, Surgical, General & Plastic Surgery
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25907607
Report Number3015967359-2026-99363
Device Sequence Number12880844
Product Code GFF
UDI-Device Identifier07613153001461
UDI-Public07613153001461
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5300030901
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown